# SDR FDEA202207171751

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - CRUISE PERFORMANCE FILLET ASSEMBLY CRACKED AT STATION XIS   150.7474 LEFT HAND WING - CRUISE PERFORMANCE FILLET ASSEMBLY OUTBOARD RIB AT STATION XIS   150.7474 REPAIR CARRIED OUT AS PER SRM 57-40-71-2R REPAIR 1 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
